# SDR REXA2022052601035

- Difficulty date: May 7, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N336PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15336
- Aircraft time: 17,291 hours, 12,882 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Sensor
- Part number: 6007300MT
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE OVHT ON TAKE OFF W/ GEAR UP. RAN EMER CARD & QRH. SENSOR SHOWED 14 W/ GEAR DOWN. RETURN TO RIC, MSG TURNED TO YELLOW DASH, THEN BRAKE OVHT WARNING AGAIN ON LAND. FIRE CHIEF INSPECTED HEAT & DEEMED NORM.	FOUND RHIB BTMS SENSOR BROKEN. REMOVED AND REPLACED IAW AMM 32-46-01. OPS CHECK GOOD IAW AMM 32-46-00.
